On recursion operators for elliptic models

D.K. Demskoi, V.V. Sokolov

Research output: Contribution to journalArticlepeer-review

14 Citations (Scopus)

Abstract

New quasilocal recursion and Hamiltonian operators for the Krichever'Novikov and the Landau'Lifshitz equations are found. It is shown that the associative algebra of quasilocal recursion operators for these models is generated by a couple of operators related by an elliptic curve equation. A theoretical explanation of this fact for the Landau'Lifshitz equation is given in terms of multiplicators of the corresponding Lax structure.
Original languageEnglish
Pages (from-to)1-13
Number of pages13
JournalNonlinearity
Volume21
Issue number6
DOIs
Publication statusPublished - 2008

Fingerprint

Dive into the research topics of 'On recursion operators for elliptic models'. Together they form a unique fingerprint.

Cite this